# SDR SWAA2023021695099

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-83688<[01] UT TOOL USED PN: 45MG ; SN: 221859911. DUE DATE: 07-NOV-23;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 500D; S/N N500X11290U021704 DUE DATE: 01-FEB-23;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23;[04] PERFORMED REPAIR LOCATED ON STRINGER 23R BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[05] PERFORMED REPAIR LOCATED ON STRINGER 23R BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW RII
